# SDR DALA2023040602678

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC 00384: CORROSION ON LH CUSP WEB BTW STA 746 TO 756, 636 TO 642, X:57. SUMMARY OF NRC 00521: CORROSION LEVEL 2. CUSP WEB BTW STA 746 TO 756, 636 TO 642, X:57 WAS REPAIRED PER B717-200 SRM 53-00-55 REPAIR 4. (LP #2704179)
